# SDR SIMA20180815017

- Difficulty date: August 15, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,814 hours, 24,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 23 IS CRACKED AT RT OUTBD FLOOR SILL. C/A-COMPLETE:REPAIRED FR 23 AT RT OUTBD FLOOR SILL IAW EO#EM-53MR-1808 PART "A".
